Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Dimant, V. and Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (2009) Asymptotic structure, l(p)-estimates of sequences, and compactness of multilinear mappings. Journal of Mathematical Analysis and Applications, 350 (2). pp. 680-693. ISSN 0022-247X

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (2005) Estimates of disjoint sequences in Banach lattices and R.I. function spaces. Positivity, 9 (2). pp. 233-248. ISSN 1385-1292

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel and Troyanski, S.L. (2007) High order smoothness and asymptotic structure in banach spaces. Journal of Convex Analysis, 14 (2). pp. 249-269. ISSN 0944-6532

Deville, Robert and Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (1999) Renormings of L-p(L-q). Mathematical Proceedings of the Cambridge Philosophical Society, 126 (1). pp. 155-169. ISSN 0305-0041

Gonzalo, R. and Jaramillo Aguado, Jesús Ángel (1995) Smoothness and Estimates of Sequences in Banach-Spaces. Israel Journal of Mathematics, 89 (1). pp. 321-341. ISSN 0021-2172

This list was generated on Thu Dec 18 03:13:59 2014 CET.